MAUDE Adverse Event Report: Zimmer Biomet, Inc. G7 VIT E NEUTRAL LNR 32MM C; Prosthesis, Hip

Zimmer Biomet, Inc. G7 VIT E NEUTRAL LNR 32MM C; Prosthesis, Hip
Catalog Number 30103203
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Bursitis (4832); Tendinopathy (4887)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported in a clinical study that the patient received a cortisone injection approximately one-year post-implantation due to iliopsoas tendinitis, bursitis, and pain.The event was marked as ongoing but improving with no further complications reported at this time.No additional information available for the reported event.
 
Additional Manufacturer Narrative
(b)(4).D10: biolox⮠delta, ceramic femoral head, l, 㸠32/+3.5, taper 12/14, item: 00877503203, lot: 3236486, z1 std col cmtless sz 0, item: 611201000, lot: zb2400296, g7 pps ltd acet shell 48c, item: 010000661, lot: j8011790.The customer indicated that the product remains implanted; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.

Brand Name
G7 VIT E NEUTRAL LNR 32MM C
Common Device Name
Prosthesis, Hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50914783
Report Number0001822565-2026-03252
Device Sequence Number5393539
Product Code LPH
UDI-Device Identifier00889024519831
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number30103203
Device Lot Number67456986
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Patient Weight115 LB
Patient RaceWhite